MathSciNet Relay Station
MathSciNet bibliographic data
MR595823 (81m:45006) 45E05 (45B05 45L05)
Pitkäranta, Juhani Estimates for the derivatives of solutions to weakly singular Fredholm integral equations. SIAM J. Math. Anal. 11 (1980), no. 6, 952–968.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement